Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Irregular periods. Trying to conceive. Have PCOD. Took krismon. Abnormal discharge. Is this normal?

hii... i have a irregular periods.i got married in 2009 and we r planning to have a baby. doctor told me that i have a pcod and suggested me to take krimson 35 for four months after that i stopped taking the pills. at 5th day afer stopping the pill i got my period and again at 17th day i got the 15 days i got the period it normal plz help me...
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The krimson is an oral contraceptive pill and will help in regularizing your periods. The abnormal discharge that you are having is not related to the pill and is likely to be due to a vaginal infection.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor